dcsimg
Article: New Moths of the Family Geometridæ
Add this to your Mendeley library Report an error

Title

New Moths of the Family Geometridæ

By


Type

Article

Date of Publication

Original Publication

Journal of the New York Entomological Society.

Volume

16

Pages

19--31

Contributed by

BioStor

Title

New Moths of the Family Geometridæ

By

Grossbeck, John A (John Arthur) 1883-1914

Type

Article

Date of Publication

1908

Original Publication

Journal of the New York Entomological Society.

Volume

16

Pages

19--31

Contributed by

BioStor

Language

English

Published by

Lawrence, Kan. :Allen Press [etc.]

Identifiers

BioStor: 119327
ISSN: 0028-7199

Rights Status

NOT_IN_COPYRIGHT

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>New Moths of the Family Geometrid&#230;</title>
</titleInfo>
<name>
<namePart>Grossbeck, John A</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">16</note>
<relatedItem type="host">
<titleInfo>
<title>Journal of the New York Entomological Society.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Lawrence, Kan. :</placeTerm>
</place>
<publisher>Allen Press [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>16</number>
</detail>
<extent unit="pages">
<start>19</start>
<end>31</end>
</extent>
<date>1908</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/83575</identifier>
<accessCondition type="useAndReproduction">NOT_IN_COPYRIGHT</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart83575,
title = {New Moths of the Family Geometridæ},
journal = {Journal of the New York Entomological Society.},
volume = {16},
copyright = {NOT_IN_COPYRIGHT},
url = {https://www.biodiversitylibrary.org/part/83575},
publisher = {Lawrence, Kan. :Allen Press [etc.]},
author = {Grossbeck, John A (John Arthur)},
year = {1908},
pages = {19--31},
}

Download RIS citation

TY - JOUR
TI - New Moths of the Family Geometridæ
T2 - Journal of the New York Entomological Society.
VL - 16
UR - https://www.biodiversitylibrary.org/part/83575
PB - Allen Press [etc.]
CY - Lawrence, Kan. :
PY - 1908
SP - 19
EP - 31
SN - 0028-7199
AU - Grossbeck, John A (John Arthur)
ER -